# SDR YENA200235

- Difficulty date: December 29, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 11,287 hours, 5,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2901010200800
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROX 1 HOUR AFTER DEPARTURE FROM JFK, FLT. 91, CREW REPORTED GREEN HYD SYSTEM QTY LOW.  APPROX 1 HOUR LATER CREW REPORTED ECAM GRN RES LOW QTY.  CREW C/W ECAM ACTION, DISCUSSED OAK ARRIVAL ACTION.  GRAVITY GEAR EXTENSION, ALT BRAKES AVAILABLE AND HAVING A/C MAINT MEET AIRCRAFT AT END OF RUNWAY WITH TUG AND TOWBAR.  CREW AS PRECAUTIONARY DECLARED EMERGENCY.  FOUND EDP CASE DRAIN LINE LEAKING IN PYLON.  REPLACEMENT LINE NOT AVAILABLE LOCALLY.  PERMASWAGE OR RYNGLOC PERMANENT REPAIR NOT AN OPTION DUE TO SPACE CONSTRAINTS.  C/W TEMP FLEX LINE REPAIR IAW AMM 20-23-11-300-004.  PERMANENT REPAIR DUE AT NEXT -A- CHECK AND DAILY REINSPECT REQUIRED.
